Restasis User Reviews

Restasis - User Reviews

Restasis User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Restasis sorted by most helpful. Patient Discussions FAQs


Comment from: KYgirl, 55-64 on Treatment for 1-6 months (Patient) Published: July 12

I have been on the drug for a month. My eyes burn and it causes my throat to burn and feel very scratchy. Very irritating! I have seen no improvement

Comment from: nane, 45-54 on Treatment for 1-2 years (Patient) Published: December 21

The Restasis has helped my dry eye's, I have been on this prescription for 18 month's. But for the past 18 month's I have had one sinus infection, ear infection, headache after another. I had never had an ear infection in my life and I have had 4 within the last 6 month's as well as a pnuemonia and a bronchitis. It maybe or may not be the Restasis but I am stopping the medication and going back to my regular dry eye drops. I guess I'll see if it is related.

Related Reading: sinus infection | ear infection | headache

Comment from: dave, on Treatment for less than 1 month (Patient) Published: October 19

I took it for about 3 weeks. At the same time I developed a heart Arrhythmia (missed beat every 2-10 beats. Dr. ordered echo, EKG, stress test. By the time I got to the stress test the Arrhythmia quit. I had been off restasis for about two months. Now I thought I would try it again. Took Restasis one dose four days ago and the Arrhythmia started immediatly and continues today...

Related Reading: Arrhythmia | stress

Comment from: H., on Treatment for 2-5 years (Patient) Published: September 12

I have been using Restasis for over two years and aside from the cost, have been pleased with the results. I went from using over the counter eye drops seven plus times a day to using it 0 to 2 times a day after the first six months of using Restasis. I do have some skin irritation some days after using Restasis, but it is not so pronounced as to be a problem. However, I do have significant sleep problems. I fall asleep almost immediately, but wake up every two hours. If I'm lucky, I can go back to sleep after a bathroom visit, but if I wake up after 2:00 a. m. (which I usually do), often that is the end of my sleep for the night. Needless to say, this effects my daytime functioning significantly. After re-reading the list of side effects by the manufacturer and noting that Restasis can get into breast milk, I am wondering if it can also effect brain functioning, and therefore sleep patterns. Anyone out there had a similar experience or have any information on this speculation?

Related Reading: breast

Comment from: marciann, 65-74 on Treatment for less than 1 month (Patient) Published: June 12

I have had burning and post nasal drip with use. Also discovered when I use it at night, I do not sleep. Bad news for an insomniac. My eyes continue to burn and hurt at night, making it difficult to read and watch TV. Not worth it to me.

Comment from: Ashley, 25-34 on Treatment for 1-6 months (Patient) Published: August 06

I am really surprised to hear how many people are having negative side effects. I have had none. Not even burning. I really doubt this drug causes the strange side effects people are writing about. I have done my research on this drug. It has to be taken exactly how the directions say in order to be effective. My dry eyes were so bad that they blurred my vision during my 2nd pregnancy. This is a miracle drug. My eyes are 100% after using for 1 month!

Related Reading: pregnancy

Comment from: silentgal, 55-64 on Treatment for less than 1 month (Patient) Published: November 03

I am now using restasis, I feel that the price is bad enough, but to tell you to use one drop out of an entire vile then throw the rest away is too much. Why if you are extremely careful can you not use the rest of the vile at 150.00 a RX?

Comment from: jubansk8r, 65-74 on Treatment for 1-6 months (Patient) Published: November 19

I have been treated for dry eye for several months before starting Restasis. Since using this medication I have developed severe pain like slivers of glass in my eyes besides burning and foggy vision. I feel that all my new problems are being caused by the use of this medication. I now have severe eye problems.

Comment from: Sheila, 55-64 on Treatment for 2-5 years (Patient) Published: December 23

I used Restasis for 4 years. I had burning, lost my sense of taste and smell,very hard to sleep at night. Stopped using. Feel better now just using artifical tears.


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


WebMD Daily

Get breaking medical news.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations

NIH talks about Ebola on WebMD